| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the reported issue.Stryker replaced the main keypad assembly.Thereafter, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device on/off button was not working.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no patient use associated with the reported event.